# SDR 2002UALA00857

- Difficulty date: May 11, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 68,138 hours, 18,228 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: MR21265
- Part serial: 136
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMELL THROUGHOUT CABIN.  FOUND LEFT RECIRC FAN MAKING LOUD GRINDING NOISE, CYCLED SWITCH FAN FAILED TO TURN ON.  CABIN FILLED WITH SMOKE.  REPLACED LEFT RECIRC FAN PER SMC 09-MM 21-25-01.  FAN WAS REPLACED.  NO FURTHER  EVENTS OF SMOKE OCCURRED.  RECIRCULATION FAN HAS NOT BEEN RECEIVED BY SHOP 154 FOR FINDINGS.
